Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

     
    avatar
    heretk responded:
    Re: floaters.

    I have those too. The high fat low carb diet did not eliminate them, they are still there. In my case, they showed up in the mid 1990-ties when I was 40-ty. They seem to coincide with the episodes of tachycardia (rapid heart beat) I used to experience every couple of month or so, until shortly after going on a high fat diet in 1999. That made me think that they may have been blood pressure (in the head) related.

    Stan
     
    avatar
    DoloresTeresa replied to heretk's response:
    I know they are related to myopia. The more nearsighted you are the greater your chance of getting floaters. I don't think it has anything to do with blood pressure but who knows? I used to get bouts of tachycardia before being really careful of my own low fat diet.

    Dolores


    Spotlight: Member Stories

    Long-time fan of the Diet Debate-though infrequent contributor to the discussion.

    Helpful Tips

    Zeal for Life
    I couldn't find my old post so I'm not sure what happened to it. I have back problems, panic issues and anxiety disorder since childhood. ... More
    Was this Helpful?
    5 of 5 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.